# SDR 97ZZZX2743

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528SF
- Make and model: Bolkms BK117A3
- Aircraft serial: 7104
- Engine: Lyc LTS101650B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 430404701
- Condition: Chipped
- Location: Nr 1 Bearing
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAL NEW OUT-OF-BOX AND CHIPPED BEYOND ALLOWABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
